# SDR ASOA200801426

- Difficulty date: October 29, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 9,154 hours, 7,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMER EXIT DOOR CUTOUT 6 O'CLOCK POSITION, DOOR LANDING MISSING A 7 INCH LONG SECTION OF MATERIAL THAT IS BONDED TO FUSELAGE SKIN THAT MAKES DOOR LANDING.  REPAIRED LT EMERGENCY EXIT LANDING IAW BOMBARDIER AEROSPACE PROCESS SPECIFICATION 157-028.  PRESSURE LEAK CHECK OF LT OVERWING EMERGENCY EXIT GOOD IAW CRJ 200 AMM 21-32-00-863-801.  SUPPLEMENTAL-SDR CLOSED 11/17/2008.
